# SDR FDEA201006141998

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5237804020600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR INTERNAL STRUCTURE AFT LOWER FRAME HAS CORROSION IN AND AROUND FASTENER HOLE,1.5 SQ IN REMOVED LEVEL 1 CORROSION. R & R BULK CARGO DOOR AFT LOWER EDGE SUPPORT SECTION IAW SRM 51-40-21.
